# SDR SWAA2021082095570

- Difficulty date: June 26, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 72,362 hours, 42,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER FIXED PANEL SUPPORT STIFFENER IS CRACKED / REMOVED AND REPLACED PANEL STIFFENER PER SRM 51-40-02
